Grappling with the New Normal: English-Language Teaching during Pandemic Times

Grappling with  the New Normal: English-Language Teaching during Pandemic Times
Event start date
Event end date
Event venue
Webinar
Organiser details

The Regional Institute of English, South India and IT for Change

 The Regional Institute of English, South India (RIESI) and IT for Change are organizing a two-day international conference on Grappling with the New-Normal: English-Language Teaching during Pandemic Times.

The global Covid-19 pandemic has forced educational stakeholders to disseminate knowledge outside the ease of a classroom. Each institution is perplexed and has attempted all possibilities to ensure uninterrupted learning during the crisis.

This conference tries to bring together educators, researchers, students, and parents from across the country and outside it to share their learning experiences of teaching English during the pandemic and its future prospects. The conference aims to help deduce practical policies, provide ideas and strategies to educators and explore new research areas.

The conference includes plenary sessions, panel discussions by national and global educators, and parallel paper presentations by scholars, teachers and teacher educators.

Conference schedule and YouTube live streaming links below.

Day 1: Friday, June 25, 2021

Opening session | 10.30am 12.20pm IST | 50 minutes

Plenary hall – YouTube live stream

Program

Speakers

About the conference, the Institute and IT for Change

Dr. Pooja Giri

Welcoming the gathering

Dr. Uzma S. Raheel

Inaugural speech

Commissioner, Dept of Education, Govt. of Karnataka

Presidential address

Mr. Basavaraj C Gawanalli

Plenary Speech

Dr. Hema Ramanathan

Vote of Thanks

Dr. Ravinrayan Chakrakodi

 

Panel Discussion Schedule | 12. 20 pm -02.20 pm IST | 2 hours

Plenary hall – YouTube link live stream

Program

Speakers

Introduction of the speakers

Moderator: Dr Padmini Bhuyan Boruah

 

 

 

Presentations on the theme and the sub-themes

Dr. Asli Lidice Gokturk Saglam

Dr. Mian Md. Naushaad Kabir

Mr. Muhammad Qasem Jami

Ms. Feruza  Erkulova Melikuzievna

Mr. Benson Bonaya Guyo

Ms. Asmera Tingara

Discussion

Moderator and speakers

Question and answer session

Speakers and registered participants

General audience (from YouTube, if time permits)

Vote of thanks

Dr. Hitesh C. Bhakat

 

Parallel paper presentation | 2.30 pm – 5.30 pm IST | 3 hours

Theme

Groups

BBB Room

YouTube Link

Government’s role (5)

Group 1: 11 papers

Room 1

 

https://tinyurl.com/govt-role-org-inst-r1-live

Organization/institution (6)

Teacher’s innovation and challenges

 

Group 2: 11 papers

Room 2

https://tinyurl.com/teacher-innovation-r2-live

Group 3: 11 papers

Room 3

https://tinyurl.com/teacher-innovation-r3-live

Group 4: 11 papers

Room 4

https://tinyurl.com/teacher-innovation-r4-live

Digital technologies in education (12)

 

Group 5: 12 papers

Room 5

https://tinyurl.com/digital-tech-edu-r5-live

Group 6:12 papers

Room 6

https://tinyurl.com/digital-tech-edu-r6-live

Parental intervention (4)

Students perspectives ( 7)

Group 7: 11 papers

Room 7

https://tinyurl.com/parent-student-r7-live

Teacher training/education

Group 8: 12 papers

Room 8

https://tinyurl.com/teacher-training-edu-r8-live

Rethinking education: The way forward

Group 9: 11 papers

Room 9

https://tinyurl.com/rethinking-edu-r9-live

 

Day 2: Saturday, June 26, 2021

Opening session | 10.30am – 11.20 am IST | 50 minutes

Plenary hall YouTube live streaming

Program

Speakers

Greeting and announcements

Dr. Pooja Giri

Welcoming the gathering

Mrs. Padmashree RP

Plenary speech

Dr. S. P. Dhanavel

 

Panel Discussion Schedule | 11.20 am – 01.20 pm IST | 2 hours

Plenary hall YouTube live streaming

Program

Speakers

Introduction of the speakers

Moderator: Mr. Gurumurthy Kashinathan

 

 

 

Presentations on the theme and the sub-themes

Ms. Maya Menon

Dr. Ravinarayan Chakrakodi

Dr. P. Jani Reddy

Dr. Anusha Ramanathan

Ms. Rebecca Rawnson

Mr. Joy T.F.

Discussion

Moderator and speakers

Question and answer session

Speakers and registered participants

General audience (from YouTube, if time permits)

Vote of thanks

Mr. Suman Bandi 

 

Parallel paper presentation | 01.35 pm – 5.00 pm IST | 3 hours

Theme

Total presenters

Groups

YouTube link

Teacher’s innovation and challenges

 

27

Group 2: 9 papers

https://tinyurl.com/teacher-innovation-r2-live1

Group 3: 9 papers

https://tinyurl.com/teacher-innovation-r3-live1

Group 4: 9 papers

https://tinyurl.com/teacher-innovation-r4-live1

Digital technologies in education

 

17

Group 5: 8 papers

https://tinyurl.com/digital-tech-edu-r5-live1

Group 6: 9 papers

https://tinyurl.com/digital-tech-edu-r6-live1

Students perspectives

10

Group 7: 10 papers

https://tinyurl.com/parent-student-r7-live1

Teacher training/education

8

Group 8: 8 papers

https://tinyurl.com/teacher-training-edu-r8-live1

 

Closing session | 5.00 pm – 5.30pm IST | 30 minutes

Plenary hall – YouTube live stream

Valedictory speech

Dr. S. Mohanraj

15-20 mins

Vote of thanks

Dr. Pooja Giri

10-15 mins

 

Feedback and interaction | BBB Room 1 | 7.00 pm – 8.00 pm | 1 hour

Plenary hall – YouTube live stream

 

Read more about the conference here.